I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
2013, VOLUME 18, NUMBER 1, PAGES 57-62
Normalizers of Chevalley groups of type
over local rings without
E. I. Bunina
P. A. Veryovkin
View as HTML
View as gif image
In this paper, we prove that every element of the linear group
normalizing the Chevalley group of type over
a commutative local ring without belongs to this group
up to some multiplier.
This allows us to improve our classification of automorphisms of these
Chevalley groups showing that an automorphism-conjugation can be
replaced by an inner automorphism.
Therefore, it is proved that every automorphism of a Chevalley
group of type over
a local ring without is a composition
of a ring and an inner automorphisms.
Last modified: September 5, 2013